Previous |  Up |  Next

Article

Title: Remarque sur la définition du logarithme des quantités imaginaires (French)
Title: A remark on the definition of logarithms of complex quantities (English)
Author: Hermite, Charles
Language: French
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 22
Issue: 4
Year: 1893
Pages: 225-228
.
Category: math
.
MSC: 33B10
idZBL: JFM 25.0738.02
.
Date available: 2009-08-29T13:24:42Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/123350
.

Files

Files Size Format View
CasPestMatFys_022-1893-4_1.pdf 579.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo